# SDR AU000993

- Difficulty date: October 5, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: H31X9751312PLY
- Condition: Split
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR TIRE DAMAGED ON OUTBOARD LOWER SIDEWALL BY SHARP STONE.
